Open Access
Translator Disclaimer
2003 Stable periodic motion of a delayed spring
Hans-Otto Walther
Topol. Methods Nonlinear Anal. 21(1): 1-28 (2003).

Abstract

It is shown that an autonomous delay differential system for a damped spring with a delayed restoring force has a periodic solution whose orbit is exponentially stable with asymptotic phase.

Citation

Download Citation

Hans-Otto Walther. "Stable periodic motion of a delayed spring." Topol. Methods Nonlinear Anal. 21 (1) 1 - 28, 2003.

Information

Published: 2003
First available in Project Euclid: 30 September 2016

zbMATH: 1039.34062
MathSciNet: MR1980133

Rights: Copyright © 2003 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.21 • No. 1 • 2003
Back to Top